# SDR AALA20100404DFW02

- Difficulty date: April 4, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 49,734 hours, 23,962 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT SJD-ORD.  CAPTAIN REPORTED HIS NAVIGATION DISPLAY WAS NOT WORKING.  EMERGENCY DECLARED FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  FOUND NUMBER 1 HEADING HAD NUMBER 2 ATTITUDE FAILURES.  REPLACED NUMBER 1 ATTITUDE HEADING REFERENCE SYSTEM UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
